6 doctors weighed in:

Ed and ssri - help me?

6 doctors weighed in
4 doctors agree

In brief: Depends on "ED"

If you are using ed to mean "erectile dysfunction": the ssri's can cause ed as a side-effect in between 5-50% of men - depending on the agent involved; the ed usually resolves when the ssri is stopped; also, there are meds which can be taken to reduce the ed.
If you are referring to "eating disorder": ssri's are often used in the treatment of anorexia and bulimia.

In brief: Depends on "ED"

If you are using ed to mean "erectile dysfunction": the ssri's can cause ed as a side-effect in between 5-50% of men - depending on the agent involved; the ed usually resolves when the ssri is stopped; also, there are meds which can be taken to reduce the ed.
If you are referring to "eating disorder": ssri's are often used in the treatment of anorexia and bulimia.
Dr. Alfred Forrester
Dr. Alfred Forrester
Thank
Dr. James Lin
Urology

In brief: Here are some ...

SSRI-related sexual side effects include: Reduced sexual desire, difficulty reaching orgasm, and inability to maintain an erection (erectile dysfunction).
How can you be helped from its side effect? Here are: minimize / avoid its use by practicing low-risk healthy lifestyle without obsession; judicious use of PDE-5 inhibitors after adequate mental and physical resting.

In brief: Here are some ...

SSRI-related sexual side effects include: Reduced sexual desire, difficulty reaching orgasm, and inability to maintain an erection (erectile dysfunction).
How can you be helped from its side effect? Here are: minimize / avoid its use by practicing low-risk healthy lifestyle without obsession; judicious use of PDE-5 inhibitors after adequate mental and physical resting.
Dr. James Lin
Dr. James Lin
Thank
Read more answers from doctors